International Journal of Statistics and Applied Mathematics
2017, Vol. 2, Issue 2, Part A
On semi cover-avoiding subgroups of finite groupsAuthor(s):
Qiang Zhou and Hong PanAbstract:
In this paper, we obtain the supersolvability for a finite group based on the assumption that minimal subgroups and cyclic subgroups of order 4 have the semi cover-avoiding properties. Some known results are generalized.Pages: 41-42 | Views: 923 | Downloads: 17Download Full Article: Click Here
How to cite this article:
Qiang Zhou, Hong Pan. On semi cover-avoiding subgroups of finite groups. Int J Stat Appl Math 2017;2(2):41-42.